# SDR USAA001404

- Difficulty date: August 31, 2000
- Submitted: October 26, 2000
- Operation: Air carrier
- Aircraft: N573US
- Make and model: Boeing 737301
- Aircraft serial: 23560
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Part time: 42,485 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FRAME CRACKED .25 INCH, FRAME 807 BETWEEN STRINGER 8R AND 9R.  INSTALLED DOUBLER PER TR 53-10-14.  (M)
